# SDR IPXA2017030814893

- Difficulty date: February 24, 2017
- Submitted: March 10, 2017
- Operation: Air carrier
- Aircraft: N144UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0827
- Aircraft time: 16,668 hours, 10,436 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: A5327849200
- Condition: Cracked
- Location: Frame 79
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBEAM FRAME 79, -Y1580 IS CRACKED.  REPAIRED IAW EO A300-5310-63420-A.
